# SDR SIMA20160108003

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 36,352 hours, 31,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT  INOPERATIVE.  R & R SERVICE DOOR EMER LIGHT LAMP IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
